MAUDE Adverse Event Report: CAREFUSION, INC PLEURX DRAINAGE KIT 1000ML; APPARATUS, SUCTION, PATIENT CARE

CAREFUSION, INC PLEURX DRAINAGE KIT 1000ML; APPARATUS, SUCTION, PATIENT CARE
Catalog Number 50-7510
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
Alcohol pad dry: injury (patient/other): no.Product possible involved in injury: no.Product available for inquiry: no.Fixed location: 2 - when used.Origin: patient.Complaint: alcohol pad dry.Product: information on the error pattern: fault location: alcohol swab.Error type: dry.
 
Additional Manufacturer Narrative
(b)(6) initial emdr submission.A follow up emdr will be submitted if additional information becomes available.Device problem code: a0201.Patient problem code: f26.H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
H10: (b)(4).Follow-up emdr for device evaluation: no photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified.A review of the internal manufacturing device records and raw material history files for the reported lot number 0001477528 was performed and no recorded quality problems or rejections related to this incident were found.Product undergoes inspections during manufacturing, no issues related to the reported incident were identified, all procedural and functional requirements for product release have been met.During the incoming inspection process, the applicable inspection procedure requires a functional inspection in which is verified that the pads are wet with alcohol.No issues were found regarding the inspections for the applicable lot.This component is bought to a supplier and is not physically or chemically changed in any way in the dr facility.It is just manually placed in the procedure pack; therefore, it is thought that the probable root cause relies on the supplier.A quality notification for a similar report was sent to the supplier.H11: section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Alcohol pad dry.Injury (patient/other): no product possible involved in injury: no product available for inquiry: no fixed location: 2 - when used origin: patient complaint: alcohol pad dry.Information on the error pattern: fault location: alcohol swab error type: dry.

Brand Name
PLEURX DRAINAGE KIT 1000ML
Common Device Name
APPARATUS, SUCTION, PATIENT CARE
Manufacturer (Section D)
CAREFUSION, INC
zona franca las americas
santo domingo
Manufacturer (Section G)
CAREFUSION, INC
zona franca las americas
santo domingo
Manufacturer Contact
brett curtice
75 n. fairview drive
vernon hills, IL 60061
8015652341
MDR Report Key20605943
Report Number9680904-2024-00027
Device Sequence Number8164314
Product Code DWM
UDI-Device Identifier10885403090707
UDI-Public(01)10885403090707(11)220713(17)241229(10)0001477528
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K160450
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/29/2024
Device Catalogue Number50-7510
Device Lot Number0001477528
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2024
Supplement Date Received by Manufacturer01/08/2025
Initial Report FDA Received Date11/05/2024
Supplement Report FDA Received Date01/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown